|ED no semen at all
Dec 6, 2008
age 53, HIV+ since "89. Healthy, have had 3 liposuctions and treatment for buffalo hump, but still presist to have the fat around breast, etc. But 4-5 years now I have had ED w/ NO semen at all. Viagra or Cialis I don't get erection for hours afterwards, sometimes when I'm sleeping, which doesn't help the issue when sexual partner is either gone, sleep or not interested. Testosterone levels are normal. I'm on Atripla and low dosage of serostim. The last urologist I visited said i can have a pump surgically in my penis. I don't think so. OUch !!! He did prescribed "trimix" (sp?) which is an injection in the penis. Another OUCH! And I don't think my sexual partners would want to wait while I say excuse me while I give myself a shot to get erection, but no semen. Besides with ejection an small bleeding, is dangerous and embarrassing. GOD do I need help. thanks
| Response from Dr. Henry
Severe ED has not been described very often with Atripla (other meds often contribute more such as some antidepressants). Besides the pump and injections you mention (often are helpful for many patients despite the scary sound to them), evaluation by a licensed sex therapist is often helpful to sort out other possible contributing factors. I don't have much confidence that a switch to an alternative HIV regimen would likely by helpful but that is a consideration as well on a trial basis if no other explanation is found (ie a boosted PI or raltegravir for the efavirenz). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Should I Get Tested
- Burning Urethra After Fingering Worried I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Hpv After Licking Penis Sign Of HIV AIDS
- Hpv After Swallowing Sperm Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.